1. bookVolume 115 (2018): Issue 4 (April 2018)
Journal Details
License
Format
Journal
eISSN
2353-737X
First Published
20 May 2020
Publication timeframe
1 time per year
Languages
English
access type Open Access

An Abstract Nonlocal Functional-Differential Second Order Evolution Cauchy Problem

Published Online: 21 May 2020
Volume & Issue: Volume 115 (2018) - Issue 4 (April 2018)
Page range: 139 - 147
Received: 22 Mar 2018
Journal Details
License
Format
Journal
eISSN
2353-737X
First Published
20 May 2020
Publication timeframe
1 time per year
Languages
English
Abstract

The aim of the paper is to prove two theorems on the existence and uniqueness of mild and classical solutions of a semilinear functional-differential evolution second order equation together with nonlocal initial conditions. The theory of strongly continuous cosine families of linear operators in a Banach space is applied. The paper is based on publications [1–12] and is a generalization of paper [7].

Keywords

[1] Balachandran K., Ilamaran S., Existence and uniqueness of mild and strong solutions of a semilinear evolution equation with nonlocal conditions, Indian J. Pure Appl. Math. 25.4, 1994, 411–418.Search in Google Scholar

[2] Bednarz A., Byszewski L., On abstract nonlocal Cauchy problem, Technical Transactions, 1-NP/2013, 11–17.Search in Google Scholar

[3] Bochenek J., An abstract nonlinear second order differential equation, Ann. Polon. Math. 54.2, 1991, 155–166.10.4064/ap-54-2-155-166Search in Google Scholar

[4] Bochenek J., Cosine operator functions and condition (F), Selected Problems of Mathematics, Cracow University of Technology Monographs, Anniversary Issue 6, 1995, 13–24.Search in Google Scholar

[5] Bochenek J., Winiarska T., Second order evolution equations with parameter, Ann. Polon. Math. 59.1, 1994, 41–52.10.4064/ap-59-1-41-52Search in Google Scholar

[6] Byszewski L., On some application of the Bochenek theorem, Univ. Iagel. Acta. Math. 45, 2007, 147–153.Search in Google Scholar

[7] Byszewski L., An abstract nonlocal functional-differential second order evolution problem, Technical Transactions 1/2017, 147–154.10.4467/2353737XCT.17.012.6109Search in Google Scholar

[8] Byszewski L., Winiarska T., An abstract nonlocal second order evolution problem, Opuscula Mathematica 32.1, 2012, 75–82.10.7494/OpMath.2012.32.1.75Search in Google Scholar

[9] Cholewa J.W., Dłotko T., Global Attractors in Abstract Parabolic Problems, London Mathematical Society Lecture Notes, Series 278, Cambridge University Press, Cambridge 2000.Search in Google Scholar

[10] Fattorini H. O., Ordinary differential equation in linear topological spaces, J. Differential Equations 5, 1968, 72–105.10.1016/0022-0396(69)90105-3Search in Google Scholar

[11] Nagy B., Cosine operator functions and the abstract Cauchy problem, Periodica Math. Hungary 7, 1976, 213–217.10.1007/BF02017937Search in Google Scholar

[12] Travis C.C., Webb G.F., Cosine family and abstract nonlinear second order differential equations, Acta Math. Hungar. 32, 1978, 75–96.10.1007/BF01902205Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo